Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymptotic linear bounds for the Castelnuovo-Mumford regularity


Authors: Jürgen Herzog, Lê Tuân Hoa and Ngô Viêt Trung
Journal: Trans. Amer. Math. Soc. 354 (2002), 1793-1809
MSC (2000): Primary 13D45
DOI: https://doi.org/10.1090/S0002-9947-02-02932-X
Published electronically: January 10, 2002
MathSciNet review: 1881017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove asymptotic linear bounds for the Castelnuovo-Mumford regularity of certain filtrations of homogeneous ideals whose Rees algebras need not be Noetherian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13D45

Retrieve articles in all journals with MSC (2000): 13D45


Additional Information

Jürgen Herzog
Affiliation: Fachbereich Mathematik, Universität-GHS Essen, 45117 Essen, Germany
Email: juergen.herzog@uni-essen.de

Lê Tuân Hoa
Affiliation: Institute of Mathematics, Box 631, Bò Hô, 10000 Hanoi, Vietnam
Email: lthoa@hanimath.ac.vn

Ngô Viêt Trung
Affiliation: Institute of Mathematics, Box 631, Bò Hô, 10000 Hanoi, Vietnam
Email: nvtrung@hn.vnn.vn

DOI: https://doi.org/10.1090/S0002-9947-02-02932-X
Keywords: Castelnuovo-Mumford regularity, reduction number, $a$-invariant, ideal
Received by editor(s): November 25, 2000
Published electronically: January 10, 2002
Additional Notes: The second and third authors are partially supported by the National Basic Research.
Article copyright: © Copyright 2002 American Mathematical Society